MathSciNet Relay Station
MathSciNet bibliographic data
MR997250 (90g:16026) 16A64
Dipper, Richard; James, Gordon The $q$-Schur algebra. Proc. London Math. Soc. (3) 59 (1989), no. 1, 23–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement